On quadratic Poisson structures

Zhang Ju Liu, Ping Xu

Research output: Contribution to journalArticle

44 Scopus citations

Abstract

We provide a general study on quadratic Poisson structures on a vector space. In particular, we obtain a decomposition for any quadratic Poisson structures. As an application, we classify all the three-dimensional quadratic Poisson structures up to a Poisson diffeomorphism.

Original languageEnglish (US)
Pages (from-to)33-42
Number of pages10
JournalLetters in Mathematical Physics
Volume26
Issue number1
DOIs
StatePublished - Sep 1 1992

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On quadratic Poisson structures'. Together they form a unique fingerprint.

  • Cite this